Alert archive / North Dakota / River Flood Warnings in 2011

River Flood Warning 24, NWS Bismarck, ND

April 7, 2011Mercer County, Oliver County, North Dakota

NWS Bismarck, ND issued this river flood warning at Apr 7, 2011, 11:42 AM CDT for Mercer County, Oliver County, North Dakota. It took effect at Apr 8, 2011, 3:34 AM CDT. It was in force for 55 hr.

The area

The counties it named.

The facts

Issued
Apr 7, 2011, 11:42 AM CDT (16:42 UTC)
In effect from
Apr 8, 2011, 3:34 AM CDT
Expired
Apr 10, 2011, 10:36 AM CDT
In force
55 hr
Issued by
NWS Bismarck, ND
Flood severity
Minor

Counties Mercer County, ND, Oliver County, ND

The radar

The Bismarck radar (KBIS), 80 km from the middle of the area, began a volume at 16:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Knife River (ND) near Hazen (HZNN8). The gauge peaked at 20.96 ft at Apr 8, 2011, 9:00 PM CDT.

actionminormoderatemajor15202504/0704/0804/0904/1004/11
Action stage
19 ft
Minor stage
21 ft
Moderate stage
24 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06340500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

712 
WGUS43 KBIS 071642
FLWBIS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1142 AM CDT THU APR 7 2011

...THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN NORTH DAKOTA... 

  KNIFE RIVER NEAR HAZEN AFFECTING MERCER AND OLIVER COUNTIES
FOR THE KNIFE RIVER BASIN INCLUDING HAZEN...MINOR FLOODING IS 
FORECAST.

.THE KNIFE RIVER NEAR HAZEN IS FORECAST TO RISE ABOVE MINOR 
FLOOD STAGE OF 21.0 FEET THIS EVENING...AND CONTINUE RISING TO 
NEAR 22.5 FEET BY FRIDAY EVENING. FORECAST PRECIPITATION ON
FRIDAY IS NOT LIKELY TO SIGNIFICANTLY IMPACT THE CREST 
HEIGHT...BUT MAY PROLONG ITS DURATION.

NDC057-065-081642-
/O.NEW.KBIS.FL.W.0024.110408T0345Z-110412T1200Z/
/HZNN8.1.ER.110408T0345Z.110409T0000Z.110412T0000Z.NO/
1142 AM CDT THU APR 7 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A 

* FLOOD WARNING FOR 
  THE KNIFE RIVER NEAR HAZEN
* FROM TONIGHT UNTIL MONDAY EVENING
* AT 11AM THURSDAY THE STAGE WAS...19.1 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 21.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 22.5 FEET BY TOMORROW EVENING.
* IMPACT...AT 24.0 FEET...SECONDARY GRAVEL ROADS WILL FLOOD. DAMAGE 
  TO CROPLAND MOSTLY SOUTH OF THE RIVER.

&&


             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   FRI    SAT    SUN    MON    TUE

KNIFE RIVER BASIN
 HAZEN        21 19.1 THU 11 AM  21.9   22.3   21.7   21.3   20.5

$$
AYD
7 follow-up statements
610 
WGUS83 KBIS 080159
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
859 PM CDT THU APR 7 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...
 
  KNIFE RIVER NEAR HAZEN AFFECTING MERCER AND OLIVER COUNTIES 
FOR THE KNIFE RIVER BASIN INCLUDING HAZEN...MINOR FLOODING IS 
FORECAST.

.THE KNIFE RIVER NEAR HAZEN IS FORECAST TO RISE ABOVE MINOR 
FLOOD STAGE OF 21.0 FEET OVERNIGHT...AND CONTINUE RISING 
TO NEAR 22.5 FEET BY FRIDAY EVENING. FORECAST PRECIPITATION ON 
FRIDAY IS NOT LIKELY TO SIGNIFICANTLY IMPACT THE CREST 
HEIGHT...BUT MAY PROLONG ITS DURATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS. 

A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&

NDC057-065-090159-
/O.EXT.KBIS.FL.W.0024.110408T0834Z-000000T0000Z/
/HZNN8.1.ER.110408T0834Z.110409T0600Z.000000T0000Z.NO/
859 PM CDT THU APR 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE KNIFE RIVER NEAR HAZEN.
* FROM LATE TONIGHT UNTIL FURTHER NOTICE.
* AT  8:15 PM THURSDAY THE STAGE WAS 20.0 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
  RISE TO NEAR 22.7 FEET BY SATURDAY MORNING.
* IMPACT...AT 24.0 FEET...SECONDARY GRAVEL ROADS WILL FLOOD. DAMAGE TO
  CROPLAND MOSTLY SOUTH OF THE RIVER.

&&


             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   FRI    SAT    SUN    MON    TUE

KNIFE RIVER BASIN
 HAZEN        21 20.0 THU 8 PM   22.6   22.6   22.6   22.2   21.0

$$
652 
WGUS83 KBIS 081532
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1032 AM CDT FRI APR 8 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...
  KNIFE RIVER NEAR HAZEN AFFECTING MERCER AND OLIVER COUNTIES 
FOR THE KNIFE RIVER BASIN INCLUDING HAZEN...MINOR FLOODING IS 
FORECAST.

.THE KNIFE RIVER AT HAZEN IS FORECAST TO RISE ABOVE MINOR
FLOOD STAGE OF 21.0 FEET THIS AFTERNOON...AND CONTINUE TO RISE
TO NEAR 22.5 FEET BY SUNDAY EVENING. THE RIVER IS FORECAST
TO REMAIN AT THIS LEVEL INTO EARLY NEXT WEEK.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS. 


A FOLLOW-UP PRODUCT WILL BE ISSUED.

&&

NDC057-065-092132-
/O.CON.KBIS.FL.W.0024.000000T0000Z-000000T0000Z/
/HZNN8.1.ER.110408T1800Z.110411T0000Z.000000T0000Z.NO/
1032 AM CDT FRI APR 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE KNIFE RIVER NEAR HAZEN.
* UNTIL FURTHER NOTICE.
* AT 10:15 AM FRIDAY THE STAGE WAS 20.7 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 22.5 FEET BY SUNDAY EVENING.
* IMPACT...AT 24.0 FEET...SECONDARY GRAVEL ROADS WILL FLOOD. DAMAGE TO
  CROPLAND MOSTLY SOUTH OF THE RIVER.

&&


             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   SAT    SUN    MON    TUE    WED

KNIFE RIVER BASIN
 HAZEN        21 20.7 FRI 10 AM  21.6   22.2   22.5   22.5   22.2

$$
AYD
701 
WGUS83 KBIS 090157
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
857 PM CDT FRI APR 8 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...
 
  SPRING CREEK AT ZAP AFFECTING MERCER COUNTY 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...
  KNIFE RIVER NEAR HAZEN AFFECTING MERCER AND OLIVER COUNTIES 
FOR THE KNIFE RIVER BASIN INCLUDING HAZEN...ZAP...MINOR FLOODING IS 
FORECAST.

.THE KNIFE RIVER AT HAZEN IS FORECAST TO RISE NEAR 22.0 FEET BY TUESDAY 
MORNING. THE RIVER IS FORECAST TO REMAIN AT THIS LEVEL INTO EARLY NEXT 
WEEK. MELTING SNOW IS CAUSING RUNOFF UPSTREAM OF ZAP FOR SPRING CREEK 
THAT WILL EVENTUALLY PUSH THE SPRING CREEK TO ABOVE MINOR FLOOD STAGE 
BY SUNDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...


SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS. 


A FOLLOW-UP PRODUCT WILL BE ISSUED.

&&

NDC057-065-100757-
/O.CON.KBIS.FL.W.0024.000000T0000Z-000000T0000Z/
/HZNN8.1.ER.110409T0220Z.110413T0000Z.000000T0000Z.NO/
857 PM CDT FRI APR 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE KNIFE RIVER NEAR HAZEN.
* UNTIL FURTHER NOTICE.
* AT  8:15 PM FRIDAY THE STAGE WAS 21.0 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 22.1 FEET BY EARLY WEDNESDAY MORNING.
* IMPACT...AT 24.0 FEET...SECONDARY GRAVEL ROADS WILL FLOOD. DAMAGE TO
  CROPLAND MOSTLY SOUTH OF THE RIVER.

&&


             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   SAT    SUN    MON    TUE    WED

KNIFE RIVER BASIN
 HAZEN        21 21.0 FRI 8 PM   21.2   21.5   21.7   22.0   22.0  

$$

NDC057-100757-
/O.EXT.KBIS.FL.W.0026.110410T1200Z-110413T1500Z/
/ZAPN8.1.SM.110410T1200Z.110411T1200Z.110413T0300Z.NO/
857 PM CDT FRI APR 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE SPRING CREEK AT ZAP.
* FROM SUNDAY MORNING TO WEDNESDAY MORNING.
* AT  4:30 PM FRIDAY THE STAGE WAS 10.0 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO
  RISE TO NEAR 14.9 FEET BY MONDAY EARLY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY LATE TUESDAY.
* IMPACT...AT 14.0 FEET...RIGHT BANK OVERFLOWS-WEST END OF ZAP BEGINS 
  TO FLOOD. CROP LANDAND COUNTY ROADS FLOOD ALONG CREEK AS WELL.

&&


             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   SAT    SUN    MON    TUE    WED

KNIFE RIVER BASIN
 ZAP          14 10.0 FRI 4 PM   11.8   14.0   14.9   14.7   13.5  

$$

JJT/TH
001 
WGUS83 KBIS 091016
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
516 AM CDT SAT APR 9 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...
  KNIFE RIVER NEAR HAZEN AFFECTING MERCER AND OLIVER COUNTIES 
FOR THE KNIFE RIVER BASIN INCLUDING HAZEN...MINOR FLOODING IS 
FORECAST.

.THE KNIFE RIVER AT HAZEN IS FORECAST TO RISE NEAR 22.0 FEET BY EARLY 
WEDNESDAY MORNING. THE RIVER IS FORECAST TO REMAIN AT THIS LEVEL INTO 
EARLY NEXT WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS. 

A FOLLOW-UP PRODUCT WILL BE ISSUED.

&&

NDC057-065-101016-
/O.CON.KBIS.FL.W.0024.000000T0000Z-000000T0000Z/
/HZNN8.1.ER.110409T2159Z.110412T1800Z.000000T0000Z.NO/
516 AM CDT SAT APR 9 2011

THE FLOOD WARNING CONTINUES FOR
  THE KNIFE RIVER NEAR HAZEN.
* UNTIL FURTHER NOTICE.
* AT  4:15 AM SATURDAY THE STAGE WAS 20.9 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 22.1 FEET BY EARLY WEDNESDAY MORNING.

&&

             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   SAT    SUN    MON    TUE    WED

KNIFE RIVER BASIN
 HAZEN        21 20.9 SAT 4 AM   21.1   21.7   21.9   22.1   21.9

$$
830 
WGUS83 KBIS 091943
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
243 PM CDT SAT APR 9 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...
 
  KNIFE RIVER NEAR HAZEN AFFECTING MERCER AND OLIVER COUNTIES 
  SPRING CREEK AT ZAP AFFECTING MERCER COUNTY 
FOR THE KNIFE RIVER BASIN INCLUDING HAZEN...ZAP...MINOR FLOODING IS 
FORECAST.

.THE FORECAST CREST FOR THE KNIFE RIVER NEAR HAZEN HAS BEEN LOWERED 
TO 21.1 FEET ON MONDAY EVENING DUE TO SLOWER CONTRIBUTIONS FROM 
SPRING CREEK AND THE DEPLETION OF THE SNOWPACK ACROSS THE KNIFE 
BASIN. THE SPRING CREEK AT ZAP IS FORECAST TO RISE ABOVE MINOR FLOOD 
STAGE OF 14.0 FEET SUNDAY AFTERNOON. WHILE THE CURRENT CREST ON THE 
SPRING CREEK AT ZAP IS FORECAST TO BE 14.9 FEET MONDAY INTO 
TUESDAY...SOME UNCERTAINTY DOES REMAIN IF THIS LEVEL WILL BE 
REACHED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS. 

A FOLLOW-UP PRODUCT WILL BE ISSUED.

&&

NDC057-065-101943-
/O.EXT.KBIS.FL.W.0024.000000T0000Z-110413T0000Z/
/HZNN8.1.ER.110411T1800Z.110412T0000Z.110412T1200Z.NO/
243 PM CDT SAT APR 9 2011

THE FLOOD WARNING CONTINUES FOR
  THE KNIFE RIVER NEAR HAZEN.
* UNTIL TUESDAY EVENING.
* AT  2:15 PM SATURDAY THE STAGE WAS 20.4 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 21.1 FEET BY MONDAY EVENING...THEN
  BEGIN TO RECEDE.

&&


             FLD  OBSERVED       FORECASTS (1PM)
LOCATION     STG  STG DAY/TIME   SUN    MON    TUE    WED    THU

KNIFE RIVER BASIN
 HAZEN        21 20.4 SAT 2 PM   20.2   21.0   20.8   18.7   15.6

$$

NDC057-101943-
/O.EXT.KBIS.FL.W.0026.110410T1800Z-110413T2100Z/
/ZAPN8.1.SM.110410T1800Z.110411T1800Z.110413T0900Z.NO/
243 PM CDT SAT APR 9 2011

THE FLOOD WARNING CONTINUES FOR
  THE SPRING CREEK AT ZAP.
* FROM SUNDAY AFTERNOON TO WEDNESDAY AFTERNOON.
* AT  1:00 PM SATURDAY THE STAGE WAS 11.6 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY AND 
  CONTINUE TO RISE TO NEAR 14.9 FEET BY MONDAY EVENING.
* IMPACT...AT 14.0 FEET...RIGHT BANK OVERFLOWS-WEST END OF ZAP 
  BEGINS TO FLOOD. CROP LANDAND COUNTY ROADS FLOOD ALONG CREEK 
  AS WELL.

&&


             FLD  OBSERVED       FORECASTS (1PM)
LOCATION     STG  STG DAY/TIME   SUN    MON    TUE    WED    THU

KNIFE RIVER BASIN
 ZAP          14 11.6 SAT 1 PM   14.0   14.9   14.8   13.4   11.2

$$
AYD
578 
WGUS83 KBIS 100245
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
945 PM CDT SAT APR 9 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...
 
  SPRING CREEK AT ZAP AFFECTING MERCER COUNTY 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...
  KNIFE RIVER NEAR HAZEN AFFECTING MERCER AND OLIVER COUNTIES 
FOR THE KNIFE RIVER BASIN INCLUDING HAZEN...ZAP...MINOR FLOODING IS 
FORECAST.

.THE FORECAST CREST FOR THE KNIFE RIVER NEAR HAZEN HAS BEEN LOWERED 
TO 21 FEET ON TUESDAY MORNING DUE TO SLOWER CONTRIBUTIONS FROM 
SPRING CREEK AND THE DEPLETION OF THE SNOWPACK ACROSS THE KNIFE 
BASIN. THE SPRING CREEK AT ZAP IS FORECAST TO RISE ABOVE MINOR FLOOD 
STAGE OF 14.0 FEET SUNDAY EVENING. WHILE THE CURRENT CREST ON THE 
SPRING CREEK AT ZAP IS FORECAST TO BE 14.7 FEET MONDAY INTO 
TUESDAY...SOME UNCERTAINTY DOES REMAIN IF THIS LEVEL WILL BE 
REACHED.	


PRECAUTIONARY/PREPAREDNESS ACTIONS...


SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS. 


A FOLLOW-UP PRODUCT WILL BE ISSUED.

&&

NDC057-065-110245-
/O.CON.KBIS.FL.W.0024.000000T0000Z-110413T0000Z/
/HZNN8.1.ER.110412T1200Z.110412T1200Z.110412T1200Z.NO/
945 PM CDT SAT APR 9 2011

THE FLOOD WARNING CONTINUES FOR
  THE KNIFE RIVER NEAR HAZEN.
* UNTIL TUESDAY EVENING.
* AT  9:15 PM SATURDAY THE STAGE WAS 19.7 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TUESDAY MORNING.


&&


             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   SUN    MON    TUE    WED    THU

KNIFE RIVER BASIN
 HAZEN        21 19.7 SAT 9 PM   19.1   20.6   20.3   17.9   14.9

$$

NDC057-110245-
/O.EXT.KBIS.FL.W.0026.110411T0300Z-110413T1930Z/
/ZAPN8.1.SM.110411T0300Z.110412T0000Z.110413T0730Z.NO/
945 PM CDT SAT APR 9 2011

THE FLOOD WARNING CONTINUES FOR
  THE SPRING CREEK AT ZAP.
* FROM SUNDAY EVENING TO WEDNESDAY AFTERNOON.
* AT  4:30 PM SATURDAY THE STAGE WAS 11.8 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY EVENING AND 
  CONTINUE TO RISE TO NEAR 14.7 FEET BY MONDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING.
* IMPACT...AT 14.0 FEET...RIGHT BANK OVERFLOWS-WEST END OF ZAP BEGINS 
  TO FLOOD. CROP LANDAND COUNTY ROADS FLOOD ALONG CREEK AS WELL.

&&


             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   SUN    MON    TUE    WED    THU

KNIFE RIVER BASIN
 ZAP          14 11.8 SAT 4 PM   13.8   14.7   14.2   12.9   10.9

$$
527 
WGUS83 KBIS 101536
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1036 AM CDT SUN APR 10 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...
 
  KNIFE RIVER NEAR HAZEN AFFECTING MERCER AND OLIVER COUNTIES
FOR THE KNIFE RIVER NEAR HAZEN...FLOODING IS NO LONGER FORECAST.

.THE KNIFE RIVER NEAR HAZEN IS NO LONGER FORECAST TO RISE ABOVE
FLOOD STAGE DUE TO SLOW CONTRIBUTIONS FROM SPRING CREEK AND 
DECREASING FLOWS ON THE KNIFE RIVER UPSTREAM OF HAZEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...


SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS. 


A FOLLOW-UP PRODUCT WILL BE ISSUED.

&&

NDC057-065-101606-
/O.CAN.KBIS.FL.W.0024.000000T0000Z-110413T0000Z/
/HZNN8.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1036 AM CDT SUN APR 10 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE KNIFE RIVER NEAR HAZEN.
* AT 10:15 AM SUNDAY THE STAGE WAS 18.6 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER IS NO LONGER EXPECTED TO
  RISE ABOVE FLOOD STAGE.

&&


             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   MON    TUE    WED    THU    FRI

KNIFE RIVER BASIN
 HAZEN        21 18.6 SUN 10 AM  19.0   18.8   17.9   15.2   12.2

$$
AYD

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this river flood warning went out at Apr 7, 10:13 AM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, Apr 7, 10:13 AM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1013 AM CDT THU APR 7 2011

.UPDATE...UPDATED CLOUDS AND WINDS.

&&

.DISCUSSION...WARM SOUTHERLY FLOW HAS CARRIED CLOUDS AND SHOWERS
NORTH OF THE STATE THIS MORNING. LOTS OF SUNSHINE SOUTH WHICH WILL
EVENTUALLY FILL IN WITH CU THIS AFTERNOON. ADJUSTED FOR MORE SUN
SOUTH. INCREASING NORTHERLY FLOW THIS AFTERNOON AND EVENING WILL
PULL COOLER AIR INTO THE NORTH. WARMEST TODAY SOUTH.

&&

.AVIATION...VFR ALL TAF SITE THROUGH 00Z. THEN CIGS LOWERING TO 1
TO 3 THOUSAND KDIK/KISN/KMOT. SCT SHOWERS AND ISOLATED
THUNDERSTORMS AT KDIK/KBIS/KJMS THURSDAY AFTERNOON AND EVENING,

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...WAA
AVIATION...WAA
Hazardous weather outlook, Apr 7, 4:53 AM CDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
453 AM CDT THU APR 7 2011

NDZ019>023-025-034>037-042-045>048-050-051-081000-
MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-
STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
453 AM CDT THU APR 7 2011 /353 AM MDT THU APR 7 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT AS A WARM
FRONT MOVES UP INTO SOUTHERN NORTH DAKOTA. THE MODELS INDICATE
CAPE BELOW 1000 J/KG BUT CONSIDERING THE TIME OF YEAR...SOME
THUNDERSTORMS COULD APPROACH SEVERE THIS AFTERNOON AND EVENING.

FLOOD WARNINGS ARE IN EFFECT FOR PARTS OF THE FOLLOWING
TRIBUTARIES OF THE MISSOURI RIVER....THE CANNONBALL...APPLE
CREEK...AND BEAVER CREEK.

FLOOD WARNINGS ARE ALSO IN EFFECT FOR PARTS OF THE JAMES RIVER
BASIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WEAK CAPE AND A SLOWLY MOVING NEARLY STATIONARY WARM FRONT WILL
BRING A CHANCE OF THUNDERSTORMS TO THE AREA FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ017-018-031>033-040-041-043-044-081000-
MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-
ADAMS-
453 AM CDT THU APR 7 2011 /353 AM MDT THU APR 7 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT AS A WARM
FRONT MOVES UP INTO SOUTHERN NORTH DAKOTA. THE MODELS INDICATE
CAPE BELOW 1000 J/KG BUT CONSIDERING THE TIME OF YEAR...SOME
THUNDERSTORMS COULD APPROACH SEVERE THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WEAK CAPE AND A SLOWLY MOVING NEARLY STATIONARY WARM FRONT WILL
BRING A CHANCE OF THUNDERSTORMS TO THE AREA FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ001>005-009>013-081000-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-
453 AM CDT THU APR 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA AND NORTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

FLOOD WARNINGS ARE IN EFFECT FOR PARTS OF THE SOURIS RIVER BASIN.
AREAL FLOOD WARNINGS ARE IN EFFECT FOR OVERLAND FLOODING AND
FLOODING DUE ICE FILLED CULVERTS.

MORE INFORMATION CAN BE FOUND ONLINE AT WWW.WEATHER.GOV/BIS

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SNOW WILL FALL ACROSS PORTIONS OF NORTHWEST AND NORTH CENTRAL
NORTH DAKOTA FRIDAY AND THERE COULD BE SOME ACCUMULATING SNOW. THE
BEST CHANCE OF SNOW ACCUMULATION WILL BE IN THE NORTHWEST CORNER
IN BURKE COUNTY AND ALONG THE CANADIAN BORDER FROM FROM CROSBY TO
ROLLA. TRAVELERS SHOULD MONITOR THE LATEST FORECASTS AND CURRENT
WEATHER CONDITIONS FOR THE LATEST INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 9:33 AM CDTRiver Flood WarningBISWilliams8 days
Apr 7, 9:54 AM CDTAreal Flood AdvisoryBISDickey3 days
Apr 7, 10:14 AM CDTAreal Flood AdvisoryBISOliver72 hr
Apr 7, 10:25 AM CDTRiver Flood WarningBISWard7 days
Apr 7, 3:24 PM CDTWinter Weather AdvisoryBISBottineau, Burke, Divide, McHenry, McKenzie, Mountrail and 4 more28 hr

Nearby

River Flood Warnings in North Dakota, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.